# SDR USAA2011010390004

- Difficulty date: December 30, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 34,399 hours, 12,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012887
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 940 - PHX-MSP - EMERGENCY LIGHTS - EMERGENCY FLOOR LIGHT AT ROW 9 INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.
